Alert archive / Virginia / Flash Flood Warnings in 2005

Flash Flood Warning 3, NWS Baltimore/Washington

March 28, 2005Fairfax County, City of Fairfax, City of Falls Church, Virginia

NWS Baltimore/Washington issued this flash flood warning at Mar 28, 2005, 3:48 PM EST for Fairfax County, City of Fairfax, City of Falls Church, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2005, 3:48 PM EST (20:48 UTC)
Expired
Mar 28, 2005, 7:45 PM EST
In force
4 hr
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

Counties City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA

The radar

The Sterling radar (KLWX), 23 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2005-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2005-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
412 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KLWX 282050
FFWLWX
VAC059-600-610-290045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EST MON MAR 28 2005

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CITY OF FAIRFAX IN NORTHERN VIRGINIA
  CITY OF FALLS CHURCH IN NORTHERN VIRGINIA
  FAIRFAX COUNTY IN NORTHERN VIRGINIA

* UNTIL 745 PM EST

* AT 343 PM EST...RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN
  ALONG A LINE EXTENDING FROM GREAT FALLS TO 2 MILES SOUTHWEST OF    
  FORT BELVOIR...MOVING NORTH AT 5 MPH.  RADAR INDICATES THAT ONE TO 
  TWO INCHES OF RAIN HAS ALREADY FALLEN OVER THE WARNED AREA.        
  ANOTHER ONE TO TWO INCHES WILL BE POSSIBLE THROUGH 745 PM EST.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
  INCLUDE THE ANNANDALE...BURKE...FAIRFAX...FALLS CHURCH...FORT 
  BELVOIR...FRANCONIA...GREAT FALLS...LORTON...MCLEAN...MERRIFIELD...
  NEWINGTON...OAKTON...RESTON...SPRINGFIELD...TYSONS CORNER...AND 
  VIENNA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES CARRIED AWAY BY RISING
WATER. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF
WATER COVERS THE ROADWAY.

NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.
STAY AWAY FROM DRAINAGE DITCHES AND STORM DRAINS AS THEY CAN BECOME
DEADLY TORRENTS AFTER HEAVY RAIN. TO ESCAPE RISING WATER MOVE UP TO
HIGHER GROUND.

LAT...LON 3889 7739 3867 7726 3869 7712 3896 7719
      3903 7732

$$
PELOQUIN/MANNING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 12:15 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 28, 12:15 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1215 PM EST MON MAR 28 2005

.UPDATE...
SFC LOW LOCATED ACROSS SOUTHERN VA LATE THIS MORNING WITH A WARM
FRONT EXTENDING TO NORTHEAST OF THE LOW ACROSS THE CHESAPEAKE BAY
JUST TO THE NORTH OF PATUXENT RIVER. THE WARM FRONT SEPARATES HIGHER
DEWPOINTS IN THE MID TO UPPER 50S TO THE SOUTH FROM DEWPOINTS IN THE
MID 40S ACROSS NORTHERN VA AND NORTHERN MD. 12Z RUC AND 12Z NAM
INDICATE WEDGE OF UNSTABLE AIR SOUTH OF THE FRONT SOUTH OF THE WARM
FRONT THIS AFTERNOON...AS STRONG H5 VORTMAX ROTATES NORTHWARD ACROSS
THE REGION. STILL A CHANCE OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MD AND FAR SOUTHEASTERN VA THIS AFTERNOON. UPDATED ZONES ONLY TO
REMOVE MORNING WORDING.

SMITH

&&

.PREVIOUS DISCUSSION...330 AM EST MON MAR 28 2005...

SHORT TERM...
SFC ANALY PLACES WMFNT ACRS SOUTHSIDE VA ATTM...W/ FIRMLY LOCKED
COLD WEDGE TO ITS N. BOTH SFC ANALY AND WATER VAPOR IMAGERY DEPICT
WELL WRAPPED SFC CYCLONE OVR ERN KY...W/ COOL RAIN SHIELD TO ITS
N/NE...AND DRY SLOT TO ITS SW. A GENTLE RA OVRSPRDG CWFA ATTM. STP
PAST 12 HRS ARND A QTR INCH MOST LOCATIONS...LCLLY NEAR ONE-HALF
INCH ACRS ERN WVA/NRN MD...W/ MTR SITES PROVIDING GRND TRUTH.

GDNC IN GOOD AGREEMENT NXT 24 HRS. TYPICAL BIAS WUD BE TO ERODE COLD
WEDGE TOO QUICKLY...AND SO WL SIDE W/ NAM SOLN TRACKING SYNOPTIC
SCALE FEATURES. ITS LLVL RESOLUTION DEALS W/ CAD SITUATIONS
BETTER...AND IN THIS CASE IT YIELDS THE MORE SRN TRACK.

3 HR PRES FALLS POINT TO LOPRES MVG DUE E ANLG FRNTL BNDRY...PERHAPS
SCRAPING PT LOOKOUT /XTRM SRN ST MARYS CNTY/ DRNG THE AFTN HRS. NELY
FLOW WL SAVE MUCH OF THE AREA FM A CNVCTV STANDPT-- LLVL AMS WL BE
JUST TOO STBL. HWVR...BASED ON LOPRES TRACK...DECENT INSBLTY WL BE
ABLE TO SNEAK INTO SERN CWFA-- BASICALLY EZF-NHK-- W/ SVRL HND J/KG
CAPE UPR LOWS WL BE TRACKING ACRS SAME AREAS...W/ H8-5 LAPSE RATES
6-6.5C/KM.  ONLY QSTN WL BE WHEN/IF MRNG RAFL WL PART IN TIME...
ALLWG ATMOS TO DRY SUFFICIENTLY.

SPEAKING OF THE MRNG RAINS...LAST OF THE WAA-INDUCED RAIN APPCHG
ATTM. GOOD SW H8 FLOW WL BE IN PLACE...AS WL LFQ OF UPR JET...
MEANING KINEMATIC FIELDS WL BE FVRBL. XPCT THE MRNG HRS TO BE BE
WET...W/ PWAT OF 1 TO 1.5 INCHES.  AREAL EXTENT ON RADAR MOSAIC DOES
NOT APPEAR TO BE IMPOSING ATTM THO. SINCE FLOOD WATCH ALREADY IN
PLACE...SOILS QUITE MOIST...HI PWAT... AND VEGETATION LTMD. RAFL
RATES MAY POSE SOME ISSUES...SPCLY W/UPR DIVGNC AVBL...SO WL LET THE
WATCH RIDE AS IS THRU THE DAY. DONT THINK PRBLMS WL BE WIDESPREAD...
AREAS INVOF HIER RATES DO NEED TO BE MONITORED.

THE WHOLE SYSTM WL TRACK TO THE E TNGT...RSLTG IN DECRSG SHRA CHCS
AS FLOW BCMS NW AND DRIER AIR ADVECTS ACRS CWFA. WL HOLD ONTO PCPN A
LTL LONGER IN THE WRN RDGS PER UPSLOPE POTL. BUT THIS WL BE LMTD.
APPRS AS THO SIG AMT OF MSTR WL BE TRAPPED UNDER INSVN...SO DONT
WISH TO CLR SKIES OUT TOO RAPIDLY...BUT SOME BRKS MAY OCCUR IN THE
LEE OF THE BLURDG.

TEMPS SHUD BE FAILY UNIFORM TDA/TNGT.  MADE SOME ADJUSTMENTS TO MAXT
IN THE W /UPWD/...OTRW TEMP CHGS MINIMAL.

AVIATION...MVFR-IFR CONDS TDA AS STORM COMPLX TRACKS BY. CHC TSRA WL
REMAIN TO THE SE OF TAF SITES. IMPVG CONDS TNGT...THO CIGS WL STILL
BE MVFR.

MARINE...STILL EXPECTING SMALL CRAFT CONDITIONS TO DEVELOP LATE
MONDAY NIGHT AND TUESDAY AS THE SURFACE LOW BEGINS TO PULL OFF THE
ATLANTIC COAST. BOTH GFS/NAM MOS FOR THOMAS POINT SUGGEST SUSTAINED
WINDS DURING THIS PERIOD WILL BE IN THE 15 TO 20KT RANGE...WHILE NAM
BUFKIT FORECAST SOUNDINGS INDICATE 25 TO 30KT WIND GUSTS WILL BE
POSSIBLE LATE MONDAY NIGHT INTO TUESDAY MORNING.

LONG TERM (TUESDAY THROUGH SUNDAY):
OBSERVATIONS: PAST 5 DAY 500MB HEIGHT/ANOMALY PATTERN REVEALS SPLIT
FLOW ACROSS THE EASTERN CONUS. PHASED/AMPLIFIED/QUASI BLOCKED FLOW
WHICH DEVELOPED INITIALLY ACROSS THE CENTRAL ATLANTIC HAS SINCE ALSO
OCCURRED DOWNSTREAM ALL THE WAY TO THE WESTERN CONUS. WATER VAPOR
LOOP SHOWS AN UPPER LOW MOVING NORTHEAST ACROSS THE NORTH CENTRAL
GULF STATES...WITH A DEFINED DRY SLOT PUNCHING NORTHEAST ACROSS THE
SPINE OF THE SOUTHERN APPALACHIANS. 04Z SURFACE ANALYSIS SHOWS A
994MB OCCLUDING CYCLONE NEAR NASHVILLE...WITH AN INVERTED TROUGH
NORTHEAST TO PITTSBURGH...AND A SECONDARY COLD FRONT TRAILING WEST
INTO THE PLAINS. THE SYSTEMS TRIPLE POINT WAS LOCATED NORTH OF
ATLANTA...WHERE A COLD FRONT WHICH EXTENDS SOUTH TO TALLAHASSEE...A
STALLING WARM FRONT WHICH STRETCHES SOUTHEAST TO SOUTH OF
SAVANNAH...AND MOST IMPORTANTLY A WARM FRONT PUSHING WEST FROM THE
ATLANTIC MEET.

MODELS: 00Z NAM/GFS/CANADIAN ALONG WITH 12Z UKMET/EUROPEAN ALL
INDICATE THE MIDLEVEL TROUGH MOVING INTO THE WESTERN ATLANTIC
TUESDAY...WITH HEIGHTS RAPIDLY RISING DURING THE MIDWEEK.

MODELS STILL HAVING DIFFICULTIES PINNING DOWN THE LATE WEEK SYSTEM.
THERE DOES HOWEVER SEEM TO BE A GROWING CONSENSUS THAT THE TIMING
WILL BE IN THE LATE FRIDAY INTO SATURDAY PERIOD. 00Z GFS SEEMS TO BE
AN OUTLIER WITH A MORE NORTHERLY SURFACE CYCLONE POSITIONING...WHILE
REMAINING MODEL SUITE ADVERTISES A CYCLONE MOVING NORTHEAST FROM THE
TENNESSEE VALLEY.

ENSEMBLE DATA: 12Z GFS 500MB HEIGHT ENSEMBLES SHOW HEIGHTS RISING
TUESDAY WITH A RIDGE OVERHEAD DURING THE MIDWEEK. ENSEMBLE MEMBERS
STILL DISPLAY QUITE A RANGE IN SOLUTIONS REGARDING TIMING/DEPTH OF
THE LATE WEEK/WEEKEND TROUGH.

SATURDAY NIGHTS GFS ENSEMBLE MOS SHOWS MEAN HIGHS IN THE LOW TO MID
60S TUESDAY...CLIMBING INTO THE MID TO UPPER 60S DURING THE MID
WEEK. ENSEMBLE MOS MEANS DIP FRIDAY AND SATURDAY TO NEAR 60...BEFORE
RECOVERING SUNDAY INTO THE MID 60S. MEAN POPS STAY BELOW 30 POPS
DURING THE MIDWEEK BEFORE SNEAKING BACK INTO THE LOW CHANCE CATEGORY
FOR THURSDAY THROUGH LATE FRIDAY.

FORECAST RATIONALE: EXPECTING TUESDAY TO BE A TRANSITION DAY AS
CYCLONIC FLOW BREAKS DOWN. CLOUDS SHOULD HOLD STRONG INTO THE
MORNING UNDER A DISTINCT INVERSION...DESPITE A STIFF N-NW BREEZE
INDUCED BY THE PRESSURE/HEIGHT GRADIENT.

RISING HEIGHTS SHOULD PROVIDE A RAPID IMPROVEMENT FOR THE MIDWEEK.
THE ONLY CONCERN AT THIS POINT IS FOR A POSSIBLE SOUTHEAST FLOW
CUTTING TEMPERATURES WEDNESDAY (SUPPORTED BY NAM MOS). GIVEN ONLY A
WEAK RIDGE OFF THE ATLANTIC COAST...BELIEVE WINDS WILL BE MORE LIGHT
AND VARIABLE IN REALITY SINCE THE SURFACE CYCLONE REMAINS FAR TO OUR
NORTHWEST ACROSS THE UPPER GREAT LAKES.

KEPT THE SAME TUNE FOR THE REMAINDER OF THE FORECAST CYCLE...WITH
INCREASING CLOUDS THURSDAY AS THE RIDGE PASSES TO OUR EAST AND
BEGINS TO FLATTEN. PRECIPITATION SHOULD BECOME AN ISSUE THURSDAY
NIGHT INTO FRIDAY AS THE NEXT SYSTEM ORGANIZES TO OUR
SOUTHWEST...WANING WITH THE PASSAGE OF THE MIDLEVEL TROUGH SATURDAY.

WITH AN UPPER LOW DEVELOPING TO OUR NORTH...COULD SEE MIDDAY CLOUD
REDEVELOPMENT AND INSTABILITY SHOWERS DEVELOP SUNDAY. AT THIS POINT
LEFT THIS OUT OF THE FORECAST.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH FOR DCZ001 UNTIL 4 PM TODAY.
MD...FLOOD WATCH FOR MDZ002>007-009>011-013-014 UNTIL 4 PM
     TODAY.
VA...FLOOD WATCH FOR VAZ021-025>031-039>042-051>055 UNTIL 4 PM
     TODAY.
WV...FLOOD WATCH FOR WVZ048>055 UNTIL 4 PM TODAY.
MARINE...NONE.

&&

SHORT TERM/AVIATION FORECASTER: HTS
LONG TERM/MARINE FORECASTER: ROGOWSKI
UPDATE...SMITH
Hazardous weather outlook, Mar 28, 11:58 AM EST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1158 AM EST MON MAR 28 2005

DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ025>031-036>042-050>056-
WVZ048>055-291000-
ALBEMARLE VA-ALLEGANY MD-ANNE ARUNDEL MD-
ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-AUGUSTA VA-BERKELEY WV-
CALVERT MD-CARROLL MD-CHARLES MD-CLARKE VA-CULPEPER VA-
DISTRICT OF COLUMBIA DC-FAIRFAX VA-FAUQUIER VA-FREDERICK VA-
FREDERICK MD-GRANT WV-GREENE VA-HAMPSHIRE WV-HARDY WV-HARFORD MD-
HOWARD MD-JEFFERSON WV-LOUDOUN VA-MADISON VA-MINERAL WV-
MONTGOMERY MD-MORGAN WV-NELSON VA-NORTHERN BALTIMORE MD-ORANGE VA-
PAGE VA-PENDLETON WV-PRINCE GEORGES MD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-RAPPAHANNOCK VA-
ROCKINGHAM VA-SHENANDOAH VA-SOUTHERN BALTIMORE MD-SPOTSYLVANIA VA-
ST. MARYS MD-STAFFORD VA-WARREN VA-WASHINGTON MD-
1158 AM EST MON MAR 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE CHESAPEAKE
BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND
CENTRAL VIRGINIA AND WASHINGTON DC.

.DAY ONE...

FLOODING WILL BE POSSIBLE OVER MUCH OF MARYLAND...THE EASTERN
PANHANDLE OF WEST VIRGINIA AND PORTIONS OF NORTHERN VIRGINIA THIS
AFTERNOON. ONE TO TWO INCHES OF RAINFALL CAN BE EXPECTED MAINLY
ALONG AND NORTHWEST OF A LINE FROM ANNAPOLIS MARYLAND TO STAFFORD
VIRGINIA TO WAYNESBORO VIRGINIA. CONSULT THE LATEST FLOOD WATCH
MESSAGE UNDER WMO HEADER WGUS61 KLWX OR AWIPS HEADER WBCFFALWX FOR
DETAILS.

ISOLATED SEVERE THUNDERSTORMS MAY BE POSSIBLE OVER PORTIONS OF
NORTHERN VIRGINIA AND LOWER SOUTHERN MARYLAND...MAINLY IN THE
AFTERNOON. CONSULT THE SEVERE WEATHER OUTLOOK UNDER WMO HEADER
WWUS81 KLWX OR AWIPS IDENTIFIER SPSLWX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...

MONDAYS RAINFALL WILL DRAIN INTO THE AREA RIVERS ON TUESDAY...
RESULTING IN RISING RIVER LEVELS. MANY STAGES WILL EXCEED
CAUTION...AND SOME MAY APPROACH FLOOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

HTS/SMITH

In the hours before

Special weather statement, Mar 28, 11:12 AM EST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1112 AM EST MON MAR 28 2005

DCZ001-MDZ013-014-016>018-VAZ041-050>057-282200-
ANNE ARUNDEL-ARLINGTON-CALVERT-CHARLES-CULPEPER-DISTRICT OF COLUMBIA-
FAIRFAX-FAUQUIER-KING GEORGE-ORANGE-PRINCE GEORGES-PRINCE WILLIAM-
SPOTSYLVANIA-ST MARYS-STAFFORD-
1112 AM EST MON MAR 28 2005

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS INDICATED A
SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS PARTS OF
CENTRAL VIRGINIA AND SOUTHERN MARYLAND. THE THREAT AREA EXTENDS FROM
EAST OF ORANGE VIRGINIA...SOUTH OF THE DISTRICT OF COLUMBIA...TO
SOUTH OF ANNAPOLIS MARYLAND.  WITHIN THIS AREA...COMMUNITIES FROM
FREDERICKSBURG VIRGINIA TO SOLOMONS MARYLAND STAND THE BEST CHANCE
TO RECEIVE THUNDERSTORMS THIS AFTERNOON.

A STRONG AREA OF LOW PRESSURE WILL TRACK ACROSS CENTRAL VIRGINIA AND
SOUTHERN MARYLAND LATE THIS AFTERNOON. THE AIR AHEAD AND SOUTH OF
THIS LOW PRESSURE SYSTEM WILL BE MOIST AND UNSTABLE. THUNDERSTORMS
WILL RESULT...SOME POSSIBLY PRODUCING DAMAGING WINDS AND LARGE HAIL.

AGAIN...COMMUNITIES STRETCHING FROM FREDERICKSBURG VIRGINIA ACROSS
TO SOUTHERN MARYLAND STAND THE BEST CHANCE OF SEEING STRONG
THUNDERSTORMS. NORTH OF THERE...AN ISOLATED THUNDERSTORM WILL BE
POSSIBLE.

WITH AN UNSEASONABLY HUMID AIRMASS...LOOK FOR SOME OF THESE STORMS
TO PRODUCE HEAVY RAINFALL...AND POSSIBLY SOME PONDING OF WATER.

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN
YOUR AREA.

HTS/SMITH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 11:32 AM ESTSpecial Marine WarningLWX118 min
Mar 28, 2:30 PM ESTSpecial Marine WarningLWX2 hr
Mar 28, 3:02 PM ESTSpecial Marine WarningLWX118 min

Nearby

Flash Flood Warnings in Virginia, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.